Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weight gain, sweating and watery stools after drinking beer. What will happen?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
i drink about a six pack of beer a night.i have had rapid weight gain and sweat at the drop of a hat.i also have very almost watery stools.what will happen
Posted Sat, 14 Apr 2012 in Smoking and Alcohol Addiction
Answered by Dr. Sujeet N Charugulla 1 hour later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Alocohol consumption more than normal, has many harmful effects on the entire body as you might already know. Rapid weight gain needs a clinical examination to ascertain the cause in your case. Excessive sweating is due to increased metabolic rate and has to be correlated with the weight gain. Diarrhoea if chronic or acute would need tests as well to rule out infections. I cannot pin point the diagnosis if that is what you are trying to know in here. You would need a consultation for that.

Meanwhile, I would like to suggest you to go slow on alcohol and get counseling perhaps. 41 is not a young age and you could be in some serious cardiac complications risk.

Good thing is your past medical issues are nil, and you can get back perfect health if you take a right decision now.

Drink lots of water for now, to compensate the loss of fluids in stools. And get an appointment at the earliest.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor